# SDR SWIA200413436

- Difficulty date: June 12, 2004
- Submitted: June 21, 2004
- Operation: Air carrier
- Aircraft: N923SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7664
- Aircraft time: 4,698 hours, 4,175 cycles
- Engine: Ge CF343B1
- System (JASC): 3497 · Navigation System Wiring
- Part: Wire
- Condition: Broken
- Location: Stick Shaker
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: L

## Discrepancy

DURING FFOD STALL TEST, STICK SHAKER DID NOT ACTUATE.  REPAIRED WIRING TO FIRST OFFICER'S STICK SHAKER IAW MM 27-35-00.  OPERATIONAL CHECK GOOD.
